Zihua Guo
Zihua Guo
Verified email at - Homepage
Cited by
Cited by
Harmonic analysis method for nonlinear evolution equations, I
B Wang, Z Huo, C Hao, Z Guo
World Scientific Publishing Company, 2011
Global well-posedness of Korteweg–de Vries equation in
Z Guo
Journal de mathématiques pures et appliquées 91 (6), 583-597, 2009
Improved Strichartz estimates for a class of dispersive equations in the radial case and their applications to nonlinear Schr\"{o}dinger and wave equation
Z Guo, Y Wang
Journal d'Analyse Mathématique 124 (1), 1-38, 2014, 2010
Ill-posedness of the Camassa–Holm and related equations in the critical space
Z Guo, X Liu, L Molinet, Z Yin
Journal of Differential Equations 266 (2-3), 1698-1707, 2019
Lp boundedness of commutators of Riesz transforms associated to Schrödinger operator
Z Guo, P Li, L Peng
Journal of Mathematical Analysis and Applications 341 (1), 421-432, 2008
Decay estimates for a class of wave equations
Z Guo, L Peng, B Wang
Journal of Functional Analysis 254 (6), 1642-1660, 2008
Poincaré-Dulac normal form reduction for unconditional well-posedness of the periodic cubic NLS
Z Guo, S Kwon, T Oh
Communications in Mathematical Physics 322 (1), 19-48, 2013
Non-Existence of Solutions for the Periodic Cubic NLS below
Z Guo, T Oh
International Mathematics Research Notices 2018 (6), 1656-1729, 2018
Global well-posedness for the derivative nonlinear Schrödinger equation in
Z Guo, Y Wu
Discrete & Continuous Dynamical Systems-A 37 (1), 257, 2017
Globalwell-posedness and I method for the fifth order Korteweg-de Vries equation
W Chen, Z Guo
Journal d'Analyse Mathématique 114 (1), 121-156, 2011
Local well-posedness for dispersion generalized Benjamin–Ono equations in Sobolev spaces
Z Guo
Journal of Differential Equations 252 (3), 2053-2084, 2012
Global well-posedness and inviscid limit for the Korteweg–de Vries–Burgers equation
Z Guo, B Wang
Journal of Differential Equations 246 (10), 3864-3901, 2009
Strichartz estimates for Schrödinger equations on irrational tori
Z Guo, T Oh, Y Wang
Proceedings of the London Mathematical Society 109 (4), 975-1013, 2014
Small Energy Scattering for the Zakharov System with Radial Symmetry.
Z Guo, K Nakanishi
IMRN: International Mathematics Research Notices 2014 (9), 2014
On scattering for the cubic defocusing nonlinear Schrödinger equation on the waveguide
X Cheng, Z Guo, K Yang, L Zhao
Revista Matemática Iberoamericana 36 (4), 985-1011, 2020
Rough solutions of the fifth-order KdV equations
Z Guo, C Kwak, S Kwon
Journal of Functional Analysis 265 (11), 2791-2829, 2013
On scattering for the defocusing quintic nonlinear Schrodinger equation on the two-dimensional cylinder
X Cheng, Z Guo, Z Zhao
SIAM Journal on Mathematical Analysis 52 (5), 4185-4237, 2020
Stability of peakons for the generalized modified Camassa–Holm equation
Z Guo, X Liu, X Liu, C Qu
Journal of Differential Equations 266 (12), 7749-7779, 2019
On the energy-critical fractional Schrödinger equation in the radial case
Z Guo, Y Sire, Y Wang, L Zhao
Dynamics of Partial Differential Equations 15 (4), 265-282, 2018
Global dynamics below the ground state energy for the Zakharov system in the 3D radial case
Z Guo, K Nakanishi, S Wang
Advances in Mathematics 238, 412-441, 2013
The system can't perform the operation now. Try again later.
Articles 1–20